Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 4, Issue 4, Part E (2018)

New compactness and connectedness in topological spaces

Author(s)
Vivekananda Dembre and Sanjay M Mali
Abstract
In this paper, we introduce and investigate topological spaces called pgprw-compactness Spaces and pgprw-connectedness space and we get several characterizations and some of their properties. Also we investigate its relationship with other types of functions.
Pages: 286-289  |  344 Views  27 Downloads
How to cite this article:
Vivekananda Dembre and Sanjay M Mali. New compactness and connectedness in topological spaces. International Journal of Applied Research. 2018; 4(4): 286-289.
Call for book chapter
International Journal of Applied Research